MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.48MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.48MM
Model Number 1322.09.480
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records did not identify any pre-existing anomaly relevant to the issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to continuous pain.Previous surgery was performed on (b)(6) 2025 to remove failed djo glenoid components re-establish shoulder functionality with a hemiarthroplasty consisting of: humeral body reverse (pn 1352.15.010, lot 2509312, sterilization (b)(4) adaptor 36mm for reverse body (pn 1352.15.200, lot 2307639, sterilization (b)(4) humeral head dia 48mm (pn 1322.09.480, lot 2410912, sterilization (b)(4).Original stem was left in place.Due to continuos pain and severe bone deficiency of patient anterior glenoid (temporary packed with bone graft during previous surgery), custom made implant (cmd 26-1040) has been requested for an augmented glenoid reverse configuration with coracoid support.Revision surgery to finally implant the custom made device has been successfully completed on (b)(6) 2026 (hereby reported): above mentioned humeral compoents have been removed and replaced with new humeral body reverse short (pn 1352.15.005) and reverse liner +3mm (pn 1360.50.815), while on the glenoid side the custom monoblock glenoid (pn 9618.14.20m - cmd 26-1040) with djo glenosphere (rsp glenoid head 36mm +2mm lateral offset) have been properly implanted.The patient is female, date of birth (b)(6) 1943.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.48MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25297979
Report Number3008021110-2026-00231
Device Sequence Number21155762
Product Code KWT
UDI-Device Identifier08033390274258
UDI-Public8033390274258
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.480
Device Lot Number2410912
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale